# SDR DHL2007741525

- Difficulty date: July 31, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT BS 990, BETWEEN STR 28L AND 29L, FRAME SHEAR TIE CRACKED/CORRODED, AND EXISTING REPAIR CUT-OUT IMPROPER.  REMOVED CRACKED SHEAR TIE, FABRICATED NEW SHEAR TIE FROM 7075-T6, .071" BY 5.5" BY 2.25", PO NR 9004779, PER B727 SRM 53-10-2 FIG 5 AND 53-10-4 FIG 11.  TREATED, PRIMED, AND INSTALLED NEW SHEAR TIE PER B727 SRM 51-10-2 AND 53-10-4 FIG 11.  TRIMMED OUT FRAME SECTION AT EXISTING REPAIR PER B727 SRM 51-10-1.
